Alert archive / Wisconsin / Small Craft Advisories in 2015

Small Craft Advisory 32, NWS Milwaukee, WI

March 26, 2015

NWS Milwaukee, WI issued this small craft advisory at Mar 26, 2015, 2:52 PM CDT. It took effect at Mar 27, 2015, 1:00 AM CDT. It was in force for 20 hr.

The area

The counties it named.

The facts

Issued
Mar 26, 2015, 2:52 PM CDT (19:52 UTC)
In effect from
Mar 27, 2015, 1:00 AM CDT
Expired
Mar 27, 2015, 9:11 PM CDT
In force
20 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

989 
WHUS73 KMKX 261952
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
252 PM CDT THU MAR 26 2015

...SUSTAINED NORTH WINDS TO LEAD TO HIGHER WAVES...

.NORTHWEST WINDS OF 10 TO 20 KNOTS ARE EXPECTED TO SHIFT TO THE
NORTH TONIGHT IN THE WAKE OF A REINFORCING COLD FRONT. THIS WILL
SET UP SUSTAINED NORTHERLY WINDS WHICH WILL LEAD TO A DECENT
BUILDUP IN WAVE ACTION. THE WINDS WILL EASE LATER FRIDAY AS
SURFACE HIGH PRESSURE BUILDS IN. THE WAVES WILL GRADUALLY SUBSIDE
INTO FRIDAY NIGHT.

LMZ643>646-270400-
/O.NEW.KMKX.SC.Y.0032.150327T0600Z-150328T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
252 PM CDT THU MAR 26 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM FRIDAY TO 1 AM CDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM FRIDAY TO
1 AM CDT SATURDAY. 

* WINDS: NORTHWEST WINDS 10 TO 20 KNOTS THIS EVENING THEN SHIFTING
  NORTH 15 TO 20 MPH TONIGHT INTO FRIDAY. WINDS DIMINISH LATER
  FRIDAY INTO FRIDAY EVENING.

* WAVES:  3 TO 4 FEET THIS EVENING BUILDING TO 6 TO 8 FEET LATER
  TONIGHT INTO FRIDAY...THEN SUBSIDING FRIDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
5 follow-up statements
983 
WHUS73 KMKX 270211
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
911 PM CDT THU MAR 26 2015

...SUSTAINED NORTH WINDS TO LEAD TO HIGHER WAVES...

.SUSTAINED NORTHERLY WINDS WILL LEAD TO A DECENT BUILDUP IN WAVE
ACTION TONIGHT THROUGH FRIDAY EVENING. THE WINDS WILL EASE LATER
FRIDAY AS SURFACE HIGH PRESSURE BUILDS IN. THE WAVES WILL
GRADUALLY SUBSIDE INTO FRIDAY NIGHT.

LMZ643>646-271015-
/O.CON.KMKX.SC.Y.0032.150327T0600Z-150328T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
911 PM CDT THU MAR 26 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM FRIDAY TO
1 AM CDT SATURDAY...

* WINDS: NORTH 15 TO 20 MPH TONIGHT INTO FRIDAY. WINDS DIMINISH
  LATER FRIDAY INTO FRIDAY EVENING.

* WAVES: 3 TO 4 FEET THIS EVENING BUILDING TO 5 TO 7 FEET LATER
  TONIGHT INTO FRIDAY...THEN SUBSIDING FRIDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
264 
WHUS73 KMKX 270831
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
331 AM CDT FRI MAR 27 2015

...SUSTAINED NORTH WINDS BUILDING HIGH WAVES...

.HIGH WAVES WILL CONTINUE THROUGH THE DAY WITH SUSTAINED
BRISK NORTHERLY WINDS. THE WINDS WILL EASE LATER THIS AFTERNOON
AND EVENING AS SURFACE HIGH PRESSURE BUILDS IN. THE WAVES WILL BE
SLOWER TO SUBSIDE...BUT SHOULD FALL BELOW ADVISORY LEVELS BY LATE
TONIGHT.

LMZ643>646-271645-
/O.CON.KMKX.SC.Y.0032.000000T0000Z-150328T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
331 AM CDT FRI MAR 27 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT
SATURDAY...

* WINDS: NORTH 15 TO 20 KNOTS...GRADUALLY DIMINISHING LATE THIS
  AFTERNOON AND EVENING TO 10 TO 15 KNOTS

* WAVES: 4 TO 6 FEET TODAY...THEN SUBSIDING FRIDAY EVENING TO 2 TO
  4 FEET BY MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX
222 
WHUS73 KMKX 271430
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
930 AM CDT FRI MAR 27 2015

...SUSTAINED NORTH WINDS BUILDING HIGH WAVES...

.HIGH WAVES WILL CONTINUE THROUGH THE DAY WITH SUSTAINED BRISK
NORTHERLY WINDS. THE WINDS WILL EASE LATER THIS AFTERNOON AND
EVENING AS SURFACE HIGH PRESSURE BUILDS IN. THE WAVES WILL BE
SLOWER TO SUBSIDE...BUT SHOULD FALL BELOW ADVISORY LEVELS BY LATE
TONIGHT.

LMZ643>646-272230-
/O.CON.KMKX.SC.Y.0032.000000T0000Z-150328T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
930 AM CDT FRI MAR 27 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT
SATURDAY...

* WINDS: NORTH 15 TO 20 KNOTS...GRADUALLY DIMINISHING LATE THIS 
  AFTERNOON AND EVENING TO 10 TO 15 KNOTS 

* WAVES: 4 TO 7 FEET TODAY...THEN SUBSIDING FRIDAY EVENING TO 2
  TO 4 FEET BY MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
SPM

WWW.WEATHER.GOV/MKX
096 
WHUS73 KMKX 272043
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
343 PM CDT FRI MAR 27 2015

...SUSTAINED NORTH WINDS BUILDING HIGH WAVES TONIGHT...
...GALE FORCE WINDS POSSIBLE SATURDAY NIGHT AND SUNDAY...

.HIGH WAVES WILL CONTINUE THROUGH THIS EVENING WITH SUSTAINED
BRISK NORTHERLY WINDS. THE WINDS WILL EASE LATER TONIGHT AS
SURFACE HIGH PRESSURE BUILDS IN. THE WAVES WILL BE SLOWER TO
SUBSIDE...BUT SHOULD FALL BELOW ADVISORY LEVELS BY LATE TONIGHT.
AS THE HIGH PRESSURE SHIFTS AWAY FROM THE REGION ON SATURDAY
NIGHT...A TROUGH OF LOW PRESSURE WILL APPROACH THE AREA. STRONG
WINDS ARE EXPECTED FOR THE NEARSHORE WATERS AHEAD OF THIS SYSTEM
FROM LATE SATURDAY NIGHT INTO SUNDAY.

LMZ643>646-280445-
/O.CON.KMKX.SC.Y.0032.000000T0000Z-150328T0600Z/
/O.NEW.KMKX.GL.A.0005.150329T0900Z-150329T2100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
343 PM CDT FRI MAR 27 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT
SATURDAY...
...GALE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
GALE WATCH...WHICH IS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH
SUNDAY AFTERNOON. 

* WINDS: NORTH 15 TO 20 KNOTS...GRADUALLY DIMINISHING LATE THIS
  AFTERNOON AND EVENING TO 10 TO 15 KNOTS. SOUTH AT 15 TO 20 KNOTS
  LATE SATURDAY NIGHT...INCREASING TO 25 KNOTS SUNDAY MORNING WITH
  GUSTS TO AROUND 40 KNOTS.

* WAVES: 4 TO 7 FEET TODAY...THEN SUBSIDING FRIDAY EVENING TO 2 TO
  4 FEET BY MIDNIGHT. 3 TO 4 FEET SATURDAY NIGHT...INCREASING TO 5
  TO 7 FEET SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$


WWW.WEATHER.GOV/MKX
155 
WHUS73 KMKX 280211
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
911 PM CDT FRI MAR 27 2015

...GALE FORCE WINDS POSSIBLE SATURDAY NIGHT AND SUNDAY...

.AS HIGH PRESSURE SHIFTS AWAY FROM THE REGION SATURDAY NIGHT...A
TROUGH OF LOW PRESSURE WILL APPROACH THE AREA. STRONG WINDS ARE
EXPECTED FOR THE NEARSHORE WATERS AHEAD OF THIS SYSTEM FROM LATE
SATURDAY NIGHT INTO SUNDAY. SOUTHWEST TO WEST WIND GUSTS MAY REACH
GALE FORCE ON SUNDAY. 

LMZ643>646-281015-
/O.CAN.KMKX.SC.Y.0032.000000T0000Z-150328T0600Z/
/O.CON.KMKX.GL.A.0005.150329T0900Z-150329T2100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
911 PM CDT FRI MAR 27 2015

...GALE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH
SUNDAY AFTERNOON...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED
THE SMALL CRAFT ADVISORY. 

* WINDS: NORTH TO NORTHEAST 5 TO 15 KNOTS TONIGHT. SOUTH AT 15 TO
  20 KNOTS LATE SATURDAY NIGHT...INCREASING TO 25 KNOTS SUNDAY
  MORNING WITH GUSTS TO AROUND 35 KNOTS.

* WAVES: 2 TO 4 FEET TONIGHT. 1 TO 3 FEET SATURDAY NIGHT...
  INCREASING TO 4 TO 7 FEET SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$
WWW.WEATHER.GOV/MKX

MBK

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Mar 26, 10:18 AM CDT, 4 hours 34 minutes earlier.

Area forecast discussion, Mar 26, 10:18 AM CDT, 4 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1018 AM CDT THU MAR 26 2015

.AVIATION/18Z TAFS/...VERY CHILLY UPPER TROUGH ACROSS THE WESTERN
GREAT LAKES WITH 500 MILLIBAR TEMPS AROUND -30C. KGRB 12Z
SOUNDING SHOWS BASE OF STRONG INVERSION AROUND 800 MILLIBARS WITH
MOISTURE IN THE 800-850 MILLIBAR LAYER. SOUNDING HAS THE
INVERTED-V APPEARANCE. RAP SOUNDINGS SHOWS CIG HGTS MOSTLY AOA
MVFR LEVELS THOUGH SOME MVFR UPSTREAM IN NRN WI. SOME DECREASE IN
LLVL RH NOTED TONIGHT THOUGH 500 MILLIBAR TROUGH AXIS DOES NOT
SHIFT SE OF WI UNTIL AFTER 12Z FRIDAY. WILL KEEP SHSN CHCS NEAR
KMKE TAF TNGT WITH FAVORABLE ONSHORE FLOW DEVELOPING FOR A
TIME...ESP BLOW 850 MILLIBARS. HIGH PRESSURE BUILDS IN ESP FRI
AFTN FOR A GRADUAL DECREASE IN NORTHERLY LOW LEVEL FLOW.

PC

&&

.PREV DISCUSSION... /ISSUED 348 AM CDT THU MAR 26 2015/

TODAY...FORECAST CONFIDENCE IS MEDIUM.

BACK EDGE OF LOW CLOUD DECK HAS PUSHED INTO SW PORTIONS OF
FORECAST AREA...WITH MORE LOW CLOUDS UPSTREAM OVER NRN WI WITH
WEAK SHORT WAVE EMBEDDED IN CYCLONIC FLOW WITH DEEPENING 50 MB
TROUGH.

BIG QUESTION IS WHETHER THIS UPSTREAM CLOUD DECK WILL SETTLE OVER
SRN WI TODAY WITH COLD ADVECTION ON GUSTY NW WINDS BEHIND A
SECONDARY TROUGH...AND HOW SOON. MOS GUIDANCE AND SREF PROBABILITY
FORECASTS INDICATE LOWER DECK DROPPING INTO AREA MID-LATE MORNING.
WILL GO PESSIMISTIC WITH CLOUD COVER WHICH WILL HOLD TEMPS IN THE
UPPER 30S MOST LOCATIONS...EXCEPT FOR A FEW 40 DEGREE READINGS IN
THE SW CWA WITH A BIT OF MORNING SUN.

TONIGHT...FORECAST CONFIDENCE IS MEDIUM.

COLD ADVECTION CONTINUES WITH 925 MB COLD POOL BRINGING LOWS IN
THE TEENS TONIGHT. DELTA T/S AND EQUILIBRIUM LEVELS OF 6K TO 7K
FEET BRING A POTENTIAL OF LAKE EFFECT SNOW SHOWERS/FLURRIES...WITH
NORTH FETCH LIMITS POTENTIAL OVER LAND TO LOCATIONS RIGHT NEAR THE
SHORE. WILL KEEP POPS IN THE SLIGHT CHANCE CATEGORY.

SHORT TERM...FRIDAY THROUGH SATURDAY NIGHT...FORECAST CONFIDENCE
IS HIGH.

MODELS ARE IN GOOD AGREEMENT WITH HIGH PRESSURE SLIDING SLOWLY
SOUTHEASTWARD ACROSS THE NORTHERN GREAT LAKES REGION FRIDAY INTO
SATURDAY. THE HIGH WILL BRING QUIET WEATHER TO THE AREA. ONSHORE
LOW LEVEL WINDS FRIDAY NIGHT INTO EARLY SATURDAY WITH FAVORABLE
DELTA T VALUES ARE EXPECTED NEAR LAKE MICHIGAN. HOWEVER...DRY
AIRMASS IN PLACE SUGGESTS THAT ONLY A FEW CLOUDS A WORST SHOULD
OCCUR. TEMPERATURES WILL REMAIN BELOW SEASONAL NORMALS DURING THIS
PERIOD.

STRONG WARM AIR ADVECTION THEN OCCURS SATURDAY NIGHT ACROSS THE
REGION...AHEAD OF APPROACHING COLD FRONT. AREA FORECAST SOUNDINGS
SHOW MIDDLE TO HIGH CLOUDS INCREASING...WITH THE DEEPEST MOISTURE
IN THE FAR WESTERN COUNTIES. GFS ONLY MODEL TO BRING IN LIGHT QPF
BEFORE 12Z SUNDAY IN THIS AREA. WILL KEEP LOW END POPS IN THIS
AREA FOR NOW...THOUGH MAY BE ABLE TO HOLD OFF IN LATER FORECASTS.
BREEZY SOUTH WINDS DEVELOP AS WELL SATURDAY NIGHT.

LONG TERM...SUNDAY THROUGH WEDNESDAY...FORECAST CONFIDENCE IS
MEDIUM.

GFS/ECMWF SHOWING SOMEWHAT SIMILAR TRENDS WITH COLD FRONT/500 MB
SHORTWAVE TROUGH PASSAGE SUNDAY. GFS IS ABOUT 6 HOURS QUICKER
THAN THE ECMWF WITH THE PASSAGE OF THESE FEATURES...AND THE ECMWF
KEEPS SOME QPF IN THE FAR EAST SUNDAY EVENING. BOTH DO SHOW A
FAIRLY STRONG SHORTWAVE TROUGH. GFS KEEPS BEST QPF AND UPWARD
VERTICAL MOTION NORTH OF THE AREA...WITH THE ECMWF BRINGING A
SOLID AREA OF UPWARD VERTICAL MOTION AND QPF THROUGH THE AREA.

FOR NOW...WILL CONTINUE WITH THE CHANCE POPS FOR SUNDAY...AND IN
THE FAR EAST SUNDAY EVENING. MAY SEE A RAIN/SNOW MIX EARLY SUNDAY
MORNING BEFORE MILDER TEMPERATURES OCCUR.

MODELS THEN DIFFER WITH THE MONDAY NIGHT PERIOD. THE ECMWF BRINGS
A LOW WITH A STRONG 500 MB VORTICITY MAXIMUM THROUGH THE AREA WITH
SOME QPF. THE GFS IS DRY DURING THIS TIME. KEPT LOW END POPS FOR
LATER MONDAY INTO MONDAY NIGHT FOR NOW.

THEY ARE IN BETTER AGREEMENT WITH WARM AIR ADVECTION TUESDAY INTO
WEDNESDAY...AHEAD OF ANOTHER APPROACHING COLD FRONT. THE FRONT AND
ASSOCIATED QPF MOVES INTO THE AREA WEDNESDAY. KEPT CONSENSUS MODEL
POPS FOR THIS PERIOD. MILDER TEMPERATURES SHOULD OCCUR AS WELL.

AVIATION/12Z TAFS/...WITH SOME CLEARING OF STRATUS DECK INTO SW
PORTIONS OF FORECAST...THE BIG QUESTION IS WHETHER UPSTREAM
VFR/MVFR CLOUD DECK WILL SETTLE OVER SRN WI TODAY WITH COLD
ADVECTION ON GUSTY NW WINDS WITH A SECONDARY TROUGH...AND HOW
SOON. MOS GUIDANCE AND SREF PROBABILITY FORECASTS INDICATE LOWER
DECK DROPPING INTO AREA MID-LATE MORNING. WILL ADJUST FOR INITIAL
CLEARING AT ISSUANCE TIME...BUT OVERALL WILL GO PESSIMISTIC WITH
CLOUD COVER BUT KEEP IT AT VFR LEVELS.

NORTHWEST WINDS WILL SHIFT TO THE NORTH THIS EVENING BEHIND COLD
FRONT/SURFACE TROUGH. CONDITIONS FAVORABLE FOR DEVELOPMENT OF
LAKE-EFFECT SNOW SHOWERS...THOUGH MOST GUIDANCE KEEPING IT OUT
OVER THE LAKE. A SLIGHT CHANCE FOR KMKE...AND POSSIBLY KENW TO BE
BRUSHED BY SCATTERED LIGHT SNOW SHOWERS OR FLURRIES BETWEEN 03Z
AND 09Z BUT TOO LOW A PROBABILITY TO ADD TO TAFS AT THIS TIME.

MARINE...NORTHWEST WINDS WILL INCREASE THIS MORNING...WITH GUSTS
TO 20 KNOTS...BUT WITH OFFSHORE FETCH LIMITING WAVE HEIGHTS
CONDITIONS WILL REMAIN BELOW SMALL CRAFT LEVELS. A SMALL CRAFT
ADVISORY WILL LIKELY BE NEEDED TONIGHT THROUGH FRIDAY AS WINDS
SHIFT TO THE NORTH WITH GUSTS NEARING CRITERIA TONIGHT WITH
PASSAGE OF COLD FRONT/SURFACE TROUGH. NORTH FETCH WILL BUILD WAVES
TO 4 TO 6 FEET OVERNIGHT THROUGH FRIDAY...THEN SUBSIDE FRIDAY
NIGHT WITH EASING WINDS LATE FRIDAY AFTERNOON AND EVENING.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.
&&

TODAY/TONIGHT AND AVIATION/MARINE...REM
FRIDAY THROUGH WEDNESDAY...WOOD
Hazardous weather outlook, Mar 26, 4:36 AM CDT, 10 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
436 AM CDT THU MAR 26 2015

WIZ046-047-051-052-056>060-062>072-271100-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
436 AM CDT THU MAR 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ643>646-271100-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
436 AM CDT THU MAR 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

WINDS AND WAVES MAY BUILD TO SMALL CRAFT ADVISORY LEVELS LATE
TONIGHT INTO FRIDAY AS WINDS TURN NORTH AND INCREASE BEHIND A COLD
FRONT TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

WINDS AND WAVES WILL BE NEAR SMALL CRAFT ADVISORY CRITERIA INTO
FRIDAY EVENING. WINDS ARE EXPECTED TO REACH SMALL CRAFT ADVISORY
LEVELS AGAIN FROM LATE SATURDAY NIGHT THROUGH SUNDAY NIGHT...AS
LOW PRESSURE MOVES ACROSS SOUTHERN CANADA NORTH OF LAKE SUPERIOR.
A FEW GALE FORCE GUSTS ARE POSSIBLE.

REM
WWW.WEATHER.GOV/MKX

Nearby

Small Craft Advisories in Wisconsin, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.